# SDR AALA20140812002

- Difficulty date: August 11, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 74,336 hours, 39,037 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 976J2528
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RIGHT ENG DRIVEN GENERATOR FAILED & INITIALLY THE AUXILIARY POWER UNIT WOULD NOT START.  APU STARTED ON SHORT FINAL.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT CONSTANT SPEED DRIVE GENERATOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
